# SDR DL76S011008

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 31,241 hours, 14,696 cycles
- Engine: Ge CF680A2
- Engine time: 49,170 hours, 23,864 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063508
- Part serial: WYG64044
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NR 2 ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  ENGINE SHUT DOWN, LANDED SINGLE ENGINE.  CHECKED THROTTLE CABLES, ALL SECURE.  REMOVED AND REPLACED MECPRE M/M.  LEAK AND RUN CHECK GOOD.
